Communications in Mathematical Physics

Complete analyticity for $2$D Ising completed

Roberto H. Schonmann and Senya B. Shlosman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 170, Number 2 (1995), 453-482.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104273130

Mathematical Reviews number (MathSciNet)
MR1334405

Zentralblatt MATH identifier
0821.60097

Subjects
Primary: 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Schonmann, Roberto H.; Shlosman, Senya B. Complete analyticity for $2$D Ising completed. Comm. Math. Phys. 170 (1995), no. 2, 453--482. https://projecteuclid.org/euclid.cmp/1104273130


Export citation